White-noise representations in stochastic realization theory

Borkar, Vivek S. (1993) White-noise representations in stochastic realization theory SIAM Journal on Control and Optimization, 31 (5). pp. 1093-1102. ISSN 0363-0129

Full text not available from this repository.

Official URL: http://link.aip.org/link/?SJCODC/31/1093/1

Related URL: http://dx.doi.org/10.1137/0331050


It is proved that any random sequence can be exhibited as the output of a stochastic dynamical system driven by white noise. Further refinements are obtained for Markov, stationary, and ergodic sequences. This settles some open problems in stochastic realization theory posed by Willems and Van Schuppen [NATO ASI-AMS Seminar on Algebraic and Geometric Methods in Linear System Theory, Harvard University, Cambridge, MA, 1979].

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial & Applied Mathematics.
Keywords:White-noise Representation; Stochastic Realization Theory; Stochastic Dynamical Systems; Ergodic Decomposition of Stationary Processes; Extremal Measures
ID Code:5308
Deposited On:18 Oct 2010 08:34
Last Modified:20 May 2011 09:36

Repository Staff Only: item control page